# SDR ASOA20110101CL1

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 23,654 hours, 12,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED PANEL 191, LEFT SIDE EMERGENCY LIGHT INOPERATIVE.  MX REPLACED THE FUSE ON THE NR 1 BATTERY POWER SUPPLY. OPS CHECKED GOOD.
